MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number B15LT
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, the trocar.Another device was used to complete the surgery.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/19/2023.B3: unknown, assumed first day of month that complaint was reported.D4: batch # v95k28.Additional information was requested and the following was obtained: "please clarify how ¿trocar cracked during the procedure: a crack was noted on the trocar during the procedure.Were the obturator handle locking buttons broken? no.Was the stopcock valve damaged? no.Was the outer seal damaged or the outer seal release lever? no.Did the trocar sleeve break off in patient? if so, were all parts retrieved from patient? yes.All parts were retrieved".Investigation summary: the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample revealed that the b15lt device were returned with the housing cap component disassembled from the housing of the sleeve assembly and inside the packaging opened.In addition, one post from the housing cap was returned broken.No conclusion could be reached as to what might have caused the reported event.The reported complaint was confirmed.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch and lot number, and no non-conformances were identified.

Brand Name
ENDOPATH XCEL BLADELESS TROCAR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key17154500
Report Number3005075853-2023-04269
Device Sequence Number20254827
Product Code GCJ
UDI-Device Identifier10705036001201
UDI-Public10705036001201
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberB15LT
Device Catalogue NumberB15LT
Device Lot Number425A38
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2023
Initial Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown